MY NEW MEDICATION SERTRALINE!!!! NO WAY.

Standard

Image

Im back at college now. I suppose i am glad of that. On my week off i was becoming agitated and aggravated easily. Thats because things build on top of me and when i snap i will be like this until i get back into my usual routine. Because thats what college is to me. Routine. I know when and where i will be in exactly 3 weeks time for example. And i love knowing what i will be doing because i need that plan. Today at college i was doing a mock exam of higher GCSE physics. I am concentrating on science at the moment because i really enjoy doing it, and if i can leave college with a GCSE or 2 that would be an added bonus. Yesterday morning i went to the doctors. I wanted to see if i could have some tablets for anxiety. This would really help me because i have quite a few stress induced problems. I have been a few times for some anxiety tablets but he never gave me any. But this time he did. He gave me a tablet called sertraline. Sertraline is used for things like depression (i dont have this), OCD, panic disorders and social phobias. So to me this sounded like a wonder pill. It would help me with a lot of things. We went to the chemist later and got my prescription. I had one when i got home. you are supposed to have 1 in the morning, so my mum said it would be fine. After a hour or so i started to feel a bit weird. It felt a bit like i was wrapped in a cotton wool blanket and all the outside world was numb. It felt like that things wasn’t real. But i got on with it and went to college. Whilst at college i felt really thirsty. Before i had the tablet earlier i had researched it on the internet, like the side effects and things like that, so then i knew the 2 thing i had mentioned was side effects. I couldnt sleep when i went to bed later that day, even though i had been up really early, dont forget i have melatonin before bedtime aswell. I knew this was another side effect (insomnia). I finally went to sleep at about quarter to 5 in the morning. The next morning when i had woke up my mum noticed i had a rash on my face. So she told me not to have anymore. I am allergic to SSRI (selective seratonin reuptake inhibitor) tablets, and setraline is a SSRI tablet, but when my mum asked the doc and the chemist they both said it would be fine. So I have not had any today. SSRI is dangerous to me because i could go into some sort of shock. I cant remember the name of the type of shock. I am hoping to go to the doctors again soon to see if he can change them for me. I am gutted about them tablets though because they could have been a great thing for me. Hopefully i can try some better ones soon.

Thanks for reading.

TWITTER

Advertisements

6 responses »

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s